Alert archive / Nebraska / Wind Advisories in 2019
Wind Advisory 13, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Nov 30, 2019, 3:20 AM CST for 8 counties in Iowa; 25 counties in Nebraska. It took effect at Nov 30, 2019, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2019, 3:20 AM CST (09:20 UTC)
- In effect from
- Nov 30, 2019, 6:00 PM CST
- Expired
- Dec 1, 2019, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Omaha, NE
All 33 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 19 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
851 WWUS73 KOAX 300920 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 320 AM CST Sat Nov 30 2019 NEZ030>032-042-043-050-065-066-068-078-088>093-302215- /O.NEW.KOAX.WI.Y.0013.191201T0000Z-191201T1400Z/ Boone-Madison-Stanton-Platte-Colfax-Butler-Seward-Lancaster-Otoe- Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Albion, St. Edward, Norfolk, Stanton, Columbus, Schuyler, David City, Seward, Milford, Lincoln, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 320 AM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska. * WHEN...From 6 PM this evening to 8 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
994 WWUS73 KOAX 302058 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 258 PM CST Sat Nov 30 2019 NEZ030>032-042-043-050-065-010500- /O.UPG.KOAX.WI.Y.0013.191201T0000Z-191201T1400Z/ /O.NEW.KOAX.HW.W.0003.191201T0000Z-191201T1600Z/ Boone-Madison-Stanton-Platte-Colfax-Butler-Seward- Including the cities of Albion, St. Edward, Norfolk, Stanton, Columbus, Schuyler, David City, Seward, and Milford 258 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Boone, Madison, Stanton, Platte, Colfax, Butler and Seward Counties. * WHEN...From 6 PM this evening to 10 AM CST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053- 067-010500- /O.EXB.KOAX.WI.Y.0013.191201T0400Z-191201T1800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy- Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, and Plattsmouth 258 PM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 10 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NEZ066-068-078-088>093-010500- /O.EXT.KOAX.WI.Y.0013.191201T0000Z-191201T1600Z/ Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Lincoln, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 258 PM CST Sat Nov 30 2019 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska. * WHEN...From 6 PM this evening to 10 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Zapotocny
002 WWUS73 KOAX 010315 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 915 PM CST Sat Nov 30 2019 NEZ030>032-042-043-050-065-011115- /O.CON.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/ Boone-Madison-Stanton-Platte-Colfax-Butler-Seward- Including the cities of Albion, St. Edward, Norfolk, Stanton, Columbus, Schuyler, David City, Seward, and Milford 915 PM CST Sat Nov 30 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Boone, Madison, Stanton, Platte, Colfax, Butler and Seward Counties. * WHEN...until 10 AM CST Sunday. * IMPACTS...The strong winds could cause tree and power line damage. Power outages are possible. Travel will be difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NEZ066-068-078-088>093-011115- /O.CON.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/ Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Lincoln, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 915 PM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska. * WHEN...until 10 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053- 067-011115- /O.CON.KOAX.WI.Y.0013.191201T0400Z-191201T1800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy- Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, and Plattsmouth 915 PM CST Sat Nov 30 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 10 PM this evening to noon CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
534 WWUS73 KOAX 011005 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 405 AM CST Sun Dec 1 2019 NEZ032-042-043-050-065-011600- /O.CAN.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/ /O.EXA.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/ Stanton-Platte-Colfax-Butler-Seward- Including the cities of Stanton, Columbus, Schuyler, David City, Seward, and Milford 405 AM CST Sun Dec 1 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds from 25 to 35 mph with gusts up to around 50 mph expected. * WHERE...Stanton, Platte, Colfax, Butler and Seward Counties. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NEZ030-031-011115- /O.CAN.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/ Boone-Madison- Including the cities of Albion, St. Edward, and Norfolk 405 AM CST Sun Dec 1 2019 ...HIGH WIND WARNING IS CANCELLED... The high wind warning for Boone and Madison counties has been replaced with a wind advisory. $$ IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053- 067-011600- /O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy- Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, and Plattsmouth 405 AM CST Sun Dec 1 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds from 25 to 35 mph with gusts up to around 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 10 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NEZ066-068-078-088>093-011600- /O.CON.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/ Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Lincoln, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 405 AM CST Sun Dec 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Northwest winds from 25 to 35 mph with gusts to around 50 mph expected. * WHERE...Portions of east central, northeast and southeast Nebraska. * WHEN...Until 10 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
415 WWUS73 KOAX 011528 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 928 AM CST Sun Dec 1 2019 NEZ032-042-043-050-065-066-068-078-088>093-011800- /O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/ Stanton-Platte-Colfax-Butler-Seward-Lancaster-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Stanton, Columbus, Schuyler, David City, Seward, Milford, Lincoln, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 928 AM CST Sun Dec 1 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds around 30 mph with gusts up to 50 mph. * WHERE...Portions of east central, northeast and southeast Nebraska. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053- 067-011800- /O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy- Cass- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, and Plattsmouth 928 AM CST Sun Dec 1 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds around 30 mph with gusts up to 50 mph. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Zapotocny
030 WWUS73 KOAX 011801 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1201 PM CST Sun Dec 1 2019 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-011915- /O.EXP.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Thurston-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Pender, Macy, Walthill, Winnebago, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1201 PM CST Sun Dec 1 2019 ...WIND ADVISORY HAS EXPIRED... The strongest winds have moved out of the area, therefore the winter weather advisory has been allowed expire. Northwest winds 20 to 30 mph with gusts to 40 mph will gradually decrease to less than 20 mph later today. $$ Zapotocny
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:27 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Nov 29, 11:27 PM CST, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1127 PM CST Fri Nov 29 2019 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 242 PM CST Fri Nov 29 2019 Very challenging weather forecast through Sunday with very changeable conditions expected. Areas of drizzle this morning transitioned to heavier showers through late morning and the afternoon. Fortunately, most areas warmed to freezing or above, thus the impacts have been minimal today. Northeast NE was still 32, with an area of heavier rain up to one quarter inch in an axis from Albion to Wayne, but numerous reports from spotters, law enforcement, and the public have indicated that the rain was not freezing on roads, despite the cold temperatures. And there was even in isolated thunderstorm along the NE/KS border. For tonight, there will be numerous to widespread showers that move through the region this evening, and even still a chance of an isolated thunderstorm in southeast NE and possibly southwest IA. This will remain all rain as temperatures continue to warm into the upper 30s to lower 40s through daybreak Saturday. Precipitation will finally end from south to north after midnight as the dry slot moves into the region, ahead of the strong closed surface low moving through western and northern NE. For Saturday, southerly winds will continue to increase, and a lot/most of the forecast area could be dry Saturday morning, except for lingering showers along the Missouri River north of Omaha. Surface temps in the upper 30s in northeast NE, to around 50 in southeast NE and southwest IA. As the surface low moves to northeast NE during the afternoon., moisture could wrap around on the back side and fill back in across the remainder of eastern NE, which will actually be under the closed cold core of the upper low. With the colder air wrapping around the low, this would be a a rain/snow mix in northeast NE. The surface low moves generally due east Saturday night. This allows the wraparound moisture to continue to move into the area, with rain changing to snow through the night. At the same time, winds will be increasing, and we will likely eventually need a wind advisory at least for eastern NE. The strongest core of the winds up to 60 mph should remain just to the west of the forecast area across central NE where high wind warnings will be in effect. There could be lingering snow showers on Sunday with blustery conditions. Northwest winds continue at 20 to 35 mph with higher gusts, but precipitation winds down altogether by Sunday evening. We do have up to 3 inches of snow in northeast NE, and generally an inch or less elsewhere Quiet weather expected Monday through Thursday. Previous models indicated a weak weather system could affect the area Thursday night, but 12z models are trending south, so we may be able to remove the slight chance of precip with the next forecast if that trend holds true. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1054 PM CST Fri Nov 29 2019 Precip activity over eastern NE is for the most part isolated in nature. However current obs showing mainly LIFR conditions and expect NIL improvement through the rest of tonight. Dry slot coming through Saturday afternoon will allow for brief period of VFR at all terminals. Wrap around precip through will drop into northeast NE and expand southward during the evening hours. Precip type at KOFK will be RASN mix with RA at both KOMA/KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...DeWald AVIATION...DEE
Hazardous weather outlook, Nov 29, 3:33 PM CST, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 333 PM CST Fri Nov 29 2019 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301145- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 333 PM CST Fri Nov 29 2019 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday Isolated thunderstorms will also be possible this evening for portions of southeast Nebraska and southwest Iowa. Severe storms a are not expected. And there could still be an hour or two of a wintry mix of precipitation in northeast Nebraska through early evening, but impacts are expected to be minimal with surface temperatures at or just above freezing. Rain then changes to snow in northeast Nebraska Saturday afternoon. .DAYS TWO THROUGH SEVEN...Saturday night through Friday Rain continue to change to snow Saturday night as a very strong area of low pressure moves through the region. Snow winds down through the day Sunday. Up to 3 inches of snow could occur in northeast Nebraska, with an inch or less expected elsewhere. Very strong winds increasing to 25 to 35 mph with gusts up to 50 mph are possible Saturday night into Sunday behind the low pressure system. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected tonight or Saturday.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:20 AM CST | Winter Weather Advisory | OAX | Antelope, Boone, Cedar, Knox, Madison, Pierce and 1 more | 33 hr |
| Nov 30, 2:58 PM CST | High Wind Warning | OAX | Boone, Butler, Colfax, Madison, Platte, Seward and 1 more | 13 hr |
Nearby
Wind Advisories in Nebraska, 2019Wind Advisories in Iowa, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.